# SDR UPS97422418

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1960-2080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION AT LAP JOINT FROM BS 1960 TO BS 2080 STR 12 RT.  CORROSION AT STR 12 LAP JOINT BS 1960 BS 2080 REMOVED ACC SRM 51-10-01, WITHIN LIMITS ACC SRM 53-30-01.  DELAMINATED LAP SPLICE REPAIRED ACC TO BS 2180 STR 12 RT.
